MAUDE Adverse Event Report: ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE® GROUP A2 REAGENT RED BLOOD CELLS; REAGENT RED BLOOD CELLS, PRODUCT CODE: QHT

ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE® GROUP A2 REAGENT RED BLOOD CELLS; REAGENT RED BLOOD CELLS, PRODUCT CODE: QHT
Model Number Z406U
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is concluded yet.As soon as will be completed follow medwatch will be submitted.
 
Event or Problem Description
Ten end users reported false positive results with albacyte® group a2 reagent red blood cells, product z406u lot v284011 expiry 30jun25 against albalect¿ anti-a1, product z241u lot v273091 expiry 01aug26.Associated trender records: (b)(4).
 
Additional Manufacturer Narrative
Follow up report submitted as the investigation has been completed.Our investigation has determined albacyte® group a2 reagent red blood cells, product z406u lot v284011 and albalec anti-a1, product z241u lot v273091 to be fit for purpose with the expected results recorded when following the recommended ifu test method.Therefore, this complaint is deemed unconfirmed.
 
Event or Problem Description
Follow up report.

Brand Name
ALBACYTE® GROUP A2 REAGENT RED BLOOD CELLS
Common Device Name
REAGENT RED BLOOD CELLS, PRODUCT CODE: QHT
Manufacturer (Section D)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK  EH26 0BF
Manufacturer (Section G)
ALBA BIOSCIENCE LIMITED (LTD.)
5 james hamilton way
milton bridge
penicuik, uk EH26 0BF
UK   EH26 0BF
Manufacturer Contact
samuele serfilippi
5 james hamilton way
milton bridge
penicuik, uk EH26 -0BF
UK   EH26 0BF
MDR Report Key22296068
Report Number3011683976-2025-00005
Device Sequence Number8819715
Product Code QHT
UDI-Device Identifier05060242471131
UDI-Public05060242471131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
125337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Model NumberZ406U
Device Lot NumberV284011
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown